# SDR CALA2024031900781

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U23
- Condition: Cracked
- Location: Bs 344-360 Bl0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED AT STA 344-360 BL0 CRACKED.  T  REPLACED INTERCOSTAL 141A5410N147 LOCATED AT STA 344-360 BL0 IAW B737-900ER SRM 51-40-05, SRM 51-40-02 AND BOEING DWG 141A5400 S HEET 32 REV-.
